1 doctor weighed in:

Pneumonia and am currently taking biaxin (clarithromycin). My mouth is producingand annoying. Is this a side effect of the drug, or being ill?

1 doctor weighed in
Dr. Martin Raff
Internal Medicine - Infectious Disease

In brief: Both possible

The medication you are taking can produce unpleasant tastes, but you don't specify what the problem is.
Certainly people who are ill may have a variety of manifestations of the illness, and in addition, antibiotics can predispose one to secondary infections, like thrush, which can be very unpleasant.

In brief: Both possible

The medication you are taking can produce unpleasant tastes, but you don't specify what the problem is.
Certainly people who are ill may have a variety of manifestations of the illness, and in addition, antibiotics can predispose one to secondary infections, like thrush, which can be very unpleasant.
Dr. Martin Raff
Dr. Martin Raff
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified, Internal Medicine
38 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors